# SDR C77A20140802001

- Difficulty date: August 2, 2014
- Submitted: August 2, 2014
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 16,563 hours, 9,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF A DENT IN THE FUSELAGE SKIN FWD OF FRAME 10, BETWEEN STRINGER 15L & 17L.  THIS REPAIR IS IAW ETD2014-170-063357C.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.  THIS REPAIR IS TERMINATING ACTION FOR THE FLY BY PROVIDED BY EA E175-53-061.  ACCOMPLISHMENT OF THIS REPAIR IS IAW EO E175-53MR-155 UNDER WORK ORDER 1457938.
